Please use this identifier to cite or link to this item:
Title: Two semi-online scheduling problems on two uniform machines
Authors: Ng, Chi-to Daniel
Tan, Zhiyi
He, Yong
Cheng, T. C. Edwin
Subjects: Analysis of algorithm
Competitive ratio
Issue Date: 1-Mar-2009
Publisher: Elsevier B.V.
Source: Theoretical computer science, 1 Mar. 2009, v. 410, no. 8-10, p. 776-792.
Abstract: This paper considers two semi-online scheduling problems, one with known optimal value and the other with known total sum, on two uniform machines with a machine speed ratio of s ≥ 1. (See Article file for details of the abstract.)
Rights: Theoretical Computer Science © 2008 Elsevier B.V. The journal web site is located at
Type: Journal/Magazine Article
DOI: 10.1016/j.tcs.2008.11.018
ISSN: 0304-3975
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
REV_Q2_sum.pdfPre-published version260.75 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.